A case of bilateral sudden hearing loss and tinnitus after salicylate intoxication.

Korean journal of audiology Pub Date : 2013-04-01 Epub Date: 2013-04-16 DOI:10.7874/kja.2013.17.1.23
Sang Min Kim, Joon-Man Jo, Moo Jin Baek, Kyu Hwan Jung
{"title":"A case of bilateral sudden hearing loss and tinnitus after salicylate intoxication.","authors":"Sang Min Kim,&nbsp;Joon-Man Jo,&nbsp;Moo Jin Baek,&nbsp;Kyu Hwan Jung","doi":"10.7874/kja.2013.17.1.23","DOIUrl":null,"url":null,"abstract":"<p><p>Salicylate, the active ingredient of aspirin can cause sensorineural hearing loss and tinnitus when plasma concentrations reach a critical level. The ototoxic mechanisms of salicylate remain unclear but hearing and tinnitus usually recovers a few days after intoxication. There have been few reports of salicylate-induced ototoxicity in Korea, and the majority is caused by a low dose of aspirin. Herein, we report a case of sudden hearing loss and tinnitus after acute salicylate intoxication and review recent updates on salicylate ototoxicity. </p>","PeriodicalId":90252,"journal":{"name":"Korean journal of audiology","volume":"17 1","pages":"23-6"},"PeriodicalIF":0.0000,"publicationDate":"2013-04-01","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"https://sci-hub-pdf.com/10.7874/kja.2013.17.1.23","citationCount":"7","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"Korean journal of audiology","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.7874/kja.2013.17.1.23","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"2013/4/16 0:00:00","PubModel":"Epub","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 7

Abstract

Salicylate, the active ingredient of aspirin can cause sensorineural hearing loss and tinnitus when plasma concentrations reach a critical level. The ototoxic mechanisms of salicylate remain unclear but hearing and tinnitus usually recovers a few days after intoxication. There have been few reports of salicylate-induced ototoxicity in Korea, and the majority is caused by a low dose of aspirin. Herein, we report a case of sudden hearing loss and tinnitus after acute salicylate intoxication and review recent updates on salicylate ototoxicity.

Abstract Image

Abstract Image

水杨酸中毒后双侧突发性听力丧失伴耳鸣1例。
当血浆浓度达到临界水平时,阿司匹林的活性成分水杨酸可引起感音神经性听力损失和耳鸣。水杨酸的耳毒性机制尚不清楚,但听力和耳鸣通常在中毒后几天恢复。在韩国很少有水杨酸引起耳毒性的报道,大多数是由低剂量阿司匹林引起的。在此,我们报告一例急性水杨酸中毒后突发性听力丧失和耳鸣,并回顾水杨酸耳毒性的最新进展。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
自引率
0.00%
发文量
0
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书